# SDR F3LA2017101600239

- Difficulty date: October 5, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 47,537 hours, 20,094 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Frame 68
- Part time: 47,537 hours, 20,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM -Y1162,  FRAME 68.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-11, AND 51-72-11-911-001.
